# SDR EISA95366

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 652466628
- Condition: Cracked
- Location: Nr 2 Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND RT WING INBOARD FLAP MID-FLAP NR 2 FOREFLAP TRACK BRACKET (OUTBOARD BRACKET) HAS 1.50 INCH CRACK IN TOP FLANGE.  REMOVED OLD FITTING, DRILLED, DEBURRED AND TREATED NEW FITTING AND INSTALLED IAW B727 SRM 51-10-1 AND SRM 51-10-2 AND SRM 57-2-7.  NR 060N1-1235.  (X)
